Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 21, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 29, 2015, 10:25 AM CDT for Saint Louis County, Minnesota. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 10:25 AM CDT (15:25 UTC)
- Expired
- Jun 29, 2015, 11:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Saint Louis County, MN
The radar
The Duluth radar (KDLH), 46 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 10:30 AM CDT | HAIL 0.5 | 5 N Cotton, MN | |
| Jun 29, 10:30 AM CDT | HAIL 0.5 | Melrude, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 3.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 837 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
385 WUUS53 KDLH 291525 SVRDLH MNC137-291600- /O.NEW.KDLH.SV.W.0021.150629T1525Z-150629T1600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DULUTH MN 1025 AM CDT MON JUN 29 2015 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL ST. LOUIS COUNTY IN NORTHEASTERN MINNESOTA... * UNTIL 1100 AM CDT * AT 1023 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ZIM...OR 21 MILES EAST OF HIBBING...MOVING SOUTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL...FREQUENT LIGHTNING AND WIND GUSTS AROUND 45 MPH. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... COTTON...MELRUDE...SHAW...CANYON...MURPHY LAKE AND LAKE NICHOLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4730 9258 4735 9241 4712 9209 4701 9253 TIME...MOT...LOC 1523Z 333DEG 29KT 4731 9251 HAIL...1.00IN WIND...<50MPH $$ GRANING
1 follow-up statement
880 WWUS53 KDLH 291543 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1043 AM CDT MON JUN 29 2015 MNC137-291600- /O.CON.KDLH.SV.W.0021.000000T0000Z-150629T1600Z/ ST. LOUIS MN- 1043 AM CDT MON JUN 29 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR SOUTH CENTRAL ST. LOUIS COUNTY... AT 1042 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CANYON...OR 24 MILES NORTHWEST OF DULUTH...MOVING SOUTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... COTTON...MELRUDE...SHAW...CANYON AND LAKE NICHOLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4725 9257 4726 9238 4710 9216 4701 9253 TIME...MOT...LOC 1542Z 324DEG 24KT 4707 9243 HAIL...1.00IN WIND...<50MPH $$ GRANING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:30 AM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 29, 6:30 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 630 AM CDT MON JUN 29 2015 .UPDATE... ISSUED AT 630 AM CDT MON JUN 29 2015 UPDATED FOR THE NEW 12Z AVIATION DISCUSSION BELOW. && .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 325 AM CDT MON JUN 29 2015 AT 330 AM...CLEAR TO PARTLY CLOUDY SKIES WERE FOUND ACROSS THE CWA. SOME PATCHY FOG AND DENSE FOG HAS BEEN CROPPING UP AT TIMES THIS MORNING BUT NOT REALLY STICKING AROUND TOO LONG IN ANY ONE LOCATION. CONTEMPLATED A DENSE FOG ADVISORY BUT THE FOG AT THIS POINT HAS BEEN TOO PATCHY. TEMPERATURES WERE GENERALLY IN THE 50S. DULUTH RADAR SHOWED SOME SPOTTY SHOWERS TRYING TO GET GOING ACROSS FAR NORTHERN MN...WITH A SMALL BATCH OF THUNDERSTORMS NORTH OF THE BORDER. A STRONGER AREA OF THUNDERSTORMS WAS DIVING SE ACROSS SOUTHEASTERN MANITOBA...EN ROUTE TO NW ONTARIO. THE MAIN FOCUS FOR TODAY WILL BE THE POTENTIAL FOR SEVERE WEATHER ACROSS THE NORTHLAND. DEEP LAYER NORTHWEST FLOW WILL PERSIST ONCE AGAIN ACROSS THE REGION TODAY...AS A SHORTWAVE DROPS S/SE DURING THE PERIOD OF MAX DAYTIME HEATING TODAY. SPC HAS AT LEAST A MARGINAL RISK OF SEVERE WEATHER ACROSS THE ENTIRE CWA...WITH A SLIGHT RISK FOR MUCH OF THE SOUTHERN PORTION OF THE CWA. THIS AREA DOES LOOK TO HAVE THE BEST CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...WITH MORE FAVORABLE FORECAST SOUNDINGS AND IN THE VICINITY OF THE BEST UPPER LEVEL DYNAMICS. FOR TODAY...WILL PULL BACK A BIT ON POPS FOR THE MORNING HOURS BASED ON HIGH RESOLUTION MODELING AND AN EXPECTED PEAK IN ACTIVITY FOR THE AFTERNOON AND EARLY EVENING. WILL GENERALLY GO WITH SCATTERED WORDING FOR THE MORNING UNDER PARTLY SUNNY SKIES. COULD STILL SEE SOME PATCHY FOG/DENSE FOG FOR A SHORT TIME THIS MORNING. BY AFTERNOON...MLCAPE VALUES ON THE ORDER OF 1500-2000 J/KG CAN BE EXPECTED ACROSS THE CWA...ESPECIALLY IN THE SLIGHT RISK AREA. STEEP MID LEVEL LAPSE RATES AND EFFECTIVE SHEAR FROM THE SREF OF 25 TO 30 KNOTS WILL ALSO MAXIMIZE IN THE SLIGHT RISK AREA. THE MAIN THREAT APPEARS TO BE LARGE HAIL...ALTHOUGH SPC NOTES THE POTENTIAL FOR SOME STRONG WINDS GIVEN FAST FORWARD MOTION OF THE STORMS AND EVAPORATIVE COOLING BENEATH THE CLOUD LEVEL. WILL HAVE LIKELY POPS FOR THE AFTERNOON FOR MUCH OF THE AREA. HIGHS TODAY WILL RANGE FROM THE UPPER 70S TO LOWER 80S. FOR TONIGHT...THE SHOWERS AND THUNDERSTORMS SHOULD CONTINUE INTO THE NIGHT...ESPECIALLY IN THE EAST AND SOUTH. DRIER AIR WILL GRADUALLY WORK ITS WAY IN FROM THE NORTH...BEHIND THE DEPARTING UPPER LEVEL SHORTWAVE...AS HIGH PRESSURE IN ONTARIO POKES DOWN INTO THE CWA. COULD STILL BE SOME STRONG/SEVERE STORMS IN THE EVENING THOUGH. TUESDAY IS SHAPING UP TO BE MUCH MORE QUIET ACROSS THE NORTHLAND. WE COULD SEE SOME LINGERING SHOWERS/STORMS...ESPECIALLY IN NW WI. BUT THE REST OF THE CWA SHOULD BE ON THE DRY SIDE. DEVELOPING EAST WINDS WILL BRING SOME POTENTIAL LOW CLOUDS AND FOG TO COASTAL AREAS...BUT THE MAJORITY OF THE CWA SHOULD SEE A GOOD DEAL OF SUNSHINE AND HIGHS IN THE 70S. .LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY) ISSUED AT 325 AM CDT MON JUN 29 2015 THE NORTHLAND WILL BEGIN THE PERIOD IN COOL NW FLOW IN THE UPPER LEVELS AND SURFACE HIGH PRESSURE CENTERED OVER THE LAKE SUPERIOR REGION. THE HIGH PRESSURE WILL HELP PROMOTE MOSTLY CLEAR SKIES. THERE COULD BE A LITTLE FOG EARLY WEDNESDAY MORNING. A PASSING SHORTWAVE COULD BRING SHOWERS AND STORMS TO THE ARROWHEAD WEDNESDAY. AN UPPER LEVEL TROUGH WILL MOVE THROUGH THE NORTHERN PLAINS AND UPPER MIDWEST THURSDAY THROUGH FRIDAY...AND THIS COULD BRING SHOWERS AND STORMS THROUGH THE REGION. SATURDAY MIGHT BE THE WARMEST DAY OF THE WEEK. AN UPPER LEVEL RIDGE WILL MOVE THROUGH THE REGION. THERE WILL BE INCREASING SOUTHERLY FLOW IN THE LOW LEVELS AS A PROMINENT COLD FRONT MOVES INTO THE PLAINS. SHOWERS AND STORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY AS THAT COLD FRONT MOVES THROUGH THE REGION. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 630 AM CDT MON JUN 29 2015 THERE COULD BE LINGERING FOG AT NE MINNESOTA AND NW WISCONSIN TERMINALS EARLY THIS MORNING. OTHERWISE...VFR CONDITIONS WILL DEVELOP THIS MORNING AND LIKELY CONTINUE THROUGH THE DAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING OR EARLY THIS AFTERNOON. THE HEAVIER SHOWERS IN THE STORMS COULD BRING BRIEF IFR/MVFR CONDITIONS TO THE REGION. THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY...MOST NOTABLY FOR KBRD. THE MAIN THREAT THATS WILL COME WITH THUNDERSTORMS IS LARGE HAIL AND DAMAGING WINDS. THE REGION SHOULD BEGIN TO CLEAR TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... DLH 79 55 66 49 / 70 40 10 0 INL 78 50 73 47 / 60 10 10 0 BRD 83 57 77 53 / 50 20 10 0 HYR 79 55 71 45 / 70 50 10 0 ASX 77 53 64 45 / 70 50 10 0 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. LS...NONE. && UPDATE...GROCHOCINSKI SHORT TERM...DAP LONG TERM...GROCHOCINSKI AVIATION...GROCHOCINSKI
Hazardous weather outlook, Jun 29, 4:22 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 422 AM CDT MON JUN 29 2015 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-301130- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 422 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...GENERALLY SOUTH OF A LINE FROM WALKER...TO GRAND RAPIDS...TO TWO HARBORS IN MINNESOTA...AND WEST OF A PORT WING TO WINTER LINE IN WISCONSIN. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ELSEWHERE ACROSS THE FORECAST AREA...BUT THE BEST CHANCE OF SEVERE STORMS ARE EXPECTED TO BE IN THE SLIGHT RISK AREA. LARGE HAIL APPEARS TO BE THE PRIMARY THREAT...BUT DAMAGING WINDS WILL ALSO BE POSSIBLE WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE FOR EXTREME NORTHERN AREAS OF THE MINNESOTA ARROWHEAD ON WEDNESDAY. THUNDERSTORMS ARE AGAIN POSSIBLE FROM THURSDAY AFTERNOON INTO FRIDAY NIGHT...AND FROM SATURDAY NIGHT INTO SUNDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT A FEW STRONGER STORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LSZ121-140>148-301130- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 422 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE WEATHER WILL BE AT THE WESTERN TIP OF LAKE SUPERIOR...NEAR THE PORTS OF DULUTH AND SUPERIOR. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FROM THURSDAY AFTERNOON INTO FRIDAY NIGHT...AND FROM SATURDAY NIGHT INTO SUNDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT A FEW STRONGER STORMS ARE POSSIBLE. DAP MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 29, 9:23 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 923 AM CDT MON JUN 29 2015 MNZ018-019-026-291515- NORTH ITASCA-SOUTH ITASCA-CENTRAL ST. LOUIS- 923 AM CDT MON JUN 29 2015 ...STRONG THUNDERSTORMS WILL TRACK ACROSS THE IRON RANGE... AT 920 AM CDT...AN AREA OF STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM TOGO...TO COOK...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 45 MPH...HAIL...HEAVY DOWNPOURS...AND OCCASIONAL LIGHTNING CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HIBBING...CHISHOLM...EVELETH...MOUNTAIN IRON...KEEWATIN...KINNEY...STONY BROOK...IRON JUNCTION... PENGILLY...SIDE LAKE...KELLY LAKE...AND IDINGTON. SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL THIS STORM PASSES. STAY ALERT IN CASE AND SEVERE WEATHER WARNINGS ARE NEEDED. LAT...LON 4739 9257 4729 9324 4780 9326 4783 9258 TIME...MOT...LOC 1420Z 322DEG 31KT 4778 9253 4778 9326 GRANING
Special weather statement, Jun 29, 9:40 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 940 AM CDT MON JUN 29 2015 MNZ010-291500- KOOCHICHING- 940 AM CDT MON JUN 29 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL KOOCHICHING COUNTY... AT 938 AM CDT...A STRONG THUNDERSTORM WAS NEAR LITTLEFORK...OR 16 MILES SOUTH OF INTERNATIONAL FALLS...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL CAN BE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT THE NETT LAKE INDIAN RESERVATION. SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL THIS STORM PASSES. LAT...LON 4837 9358 4842 9341 4820 9311 4807 9346 TIME...MOT...LOC 1438Z 331DEG 35KT 4836 9347 GRANING
Special weather statement, Jun 29, 9:45 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 945 AM CDT MON JUN 29 2015 MNZ012-019-020-291530- SOUTHERN LAKE/NORTH SHORE-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- 945 AM CDT MON JUN 29 2015 ...A STRONG THUNDERSTORM APPROCHING THE WHITEFACE RESIVOIR REGION... AT 943 AM CDT...A STRONG THUNDERSTORM WAS OVER HOYT LAKES...OR 33 MILES SOUTHWEST OF ELY...MOVING SOUTHEAST AT 40 MPH. WIND GUSTS AROUND 45 MPH...HEAVY DOWNPOURS...AND OCCASIONAL LIGHTNING CAN BE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOYT LAKES...BABBITT...MAKINEN...FAIRBANKS...BRIMSON...SKIBO AND WHITEFACE RESERVOIR. SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL THIS STORM PASSES. LAT...LON 4747 9240 4756 9193 4728 9156 4708 9236 TIME...MOT...LOC 1443Z 335DEG 27KT 4749 9220 GRANING
Special weather statement, Jun 29, 9:50 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
950 AM CDT MON JUN 29 2015
MNZ021-291500-
SOUTHERN COOK/NORTH SHORE-
950 AM CDT MON JUN 29 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COOK COUNTY...
AT 950 AM CDT...A STRONG THUNDERSTORM WAS OVER GRAND MARAIS...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH...PEA SIZE HAIL...AND HEAVY DOWNPOURS CAN BE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRAND MARAIS.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.
LAT...LON 4776 9027 4775 9033 4774 9042 4772 9046
4772 9050 4777 9051 4786 9032 4778 9024
TIME...MOT...LOC 1450Z 335DEG 27KT 4776 9040
GRANINGSpecial weather statement, Jun 29, 9:57 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 957 AM CDT MON JUN 29 2015 MNZ019-291530- CENTRAL ST. LOUIS- 957 AM CDT MON JUN 29 2015 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. LOUIS COUNTY... AT 956 AM CDT...A STRONG THUNDERSTORM WAS OVER BUHL...OR 10 MILES NORTHEAST OF HIBBING...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS TO 40 MPH...NICKEL SIZE HAIL...FREQUENT LIGHTNIGN AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... EVELETH AND LEONIDAS AROUND 1005 AM CDT. CHERRY AND IRON JUNCTION AROUND 1010 AM CDT. ZIM AROUND 1020 AM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST TWO RIVERS RESERVOIR. SEEK SHELTER INDOORS AND AWAY FROM WINDOWS UNTIL THIS STORM PASSES. LAT...LON 4752 9285 4756 9268 4735 9243 4723 9274 TIME...MOT...LOC 1456Z 327DEG 31KT 4750 9274 GRANING
Local storm report, Jun 29, 10:15 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1015 AM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM HAIL MOUNTAIN IRON 47.53N 92.63W
06/29/2015 M0.25 INCH ST. LOUIS MN TRAINED SPOTTER
&&
KKThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:10 PM CDT | Special Weather Statement | DLH | Lake | 35 min |
| Jun 28, 7:21 PM CDT | Special Weather Statement | DLH | Cook | 24 min |
| Jun 29, 6:48 AM CDT | Special Weather Statement | DLH | 57 min | |
| Jun 29, 7:33 AM CDT | Special Weather Statement | DLH | Koochiching | 42 min |
| Jun 29, 7:44 AM CDT | Special Weather Statement | DLH | 46 min | |
| Jun 29, 7:51 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 24 min |
| Jun 29, 8:14 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 46 min |
| Jun 29, 8:29 AM CDT | Special Weather Statement | DLH | Saint Louis | 61 min |
| Jun 29, 8:43 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 32 min |
| Jun 29, 8:45 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 20 min |
| Jun 29, 8:57 AM CDT | Special Weather Statement | DLH | Cook | 33 min |
| Jun 29, 8:59 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching, Saint Louis | 31 min |
| Jun 29, 9:09 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 36 min |
| Jun 29, 9:14 AM CDT | Special Weather Statement | DLH | Saint Louis | 46 min |
| Jun 29, 9:23 AM CDT | Special Weather Statement | DLH | Saint Louis | 52 min |
| Jun 29, 9:29 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 31 min |
| Jun 29, 9:40 AM CDT | Special Weather Statement | DLH | Koochiching | 20 min |
| Jun 29, 9:45 AM CDT | Special Weather Statement | DLH | Lake | 45 min |
| Jun 29, 9:47 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 28 min |
| Jun 29, 9:50 AM CDT | Special Weather Statement | DLH | Cook | 10 min |
| Jun 29, 9:54 AM CDT | Special Marine Warning | DLH | 36 min | |
| Jun 29, 9:57 AM CDT | Special Weather Statement | DLH | Saint Louis | 33 min |
| Jun 29, 10:12 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 20 min |
| Jun 29, 10:27 AM CDT | Special Weather Statement | DLH | Cook | 18 min |
| Jun 29, 10:54 AM CDT | Special Weather Statement | DLH | Carlton | 36 min |
| Jun 29, 11:11 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 19 min |
| Jun 29, 11:13 AM CDT | Special Marine Warning | DLH | 32 min | |
| Jun 29, 11:39 AM CDT | Special Weather Statement | DLH | Saint Louis | 36 min |
| Jun 29, 11:56 AM CDT | Special Weather Statement | DLH | Crow Wing | 34 min |
| Jun 29, 12:15 PM CDT | Special Weather Statement | DLH | Carlton | 30 min |
| Jun 29, 12:18 PM CDT | Special Marine Warning | DLH | 42 min | |
| Jun 29, 12:38 PM CDT | Special Weather Statement | DLH | Aitkin | 7 min |
| Jun 29, 12:50 PM CDT | Special Weather Statement | DLH | Carlton | 25 min |
| Jun 29, 1:19 PM CDT | Special Weather Statement | DLH | Carlton | 26 min |
| Jun 29, 1:26 PM CDT | Special Weather Statement | DLH | Carlton | 19 min |
| Jun 29, 1:37 PM CDT | Special Weather Statement | DLH | Carlton | 23 min |
| Jun 29, 1:44 PM CDT | Special Weather Statement | DLH | Carlton | 46 min |
| Jun 29, 2:09 PM CDT | Special Weather Statement | DLH | Pine | 36 min |
| Jun 29, 2:15 PM CDT | Special Weather Statement | DLH | 15 min | |
| Jun 29, 2:29 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 21 min |
| Jun 29, 2:33 PM CDT | Special Weather Statement | DLH | Carlton | 42 min |
| Jun 29, 2:54 PM CDT | Special Weather Statement | DLH | Pine | 21 min |
| Jun 29, 2:58 PM CDT | Special Weather Statement | DLH | Carlton | 17 min |
| Jun 29, 3:18 PM CDT | Special Weather Statement | DLH | Pine | 12 min |
| Jun 29, 3:22 PM CDT | Special Weather Statement | DLH | Carlton | 8 min |
| Jun 29, 3:25 PM CDT | Special Weather Statement | DLH | Carlton | 20 min |
| Jun 29, 3:40 PM CDT | Special Weather Statement | DLH | Pine | 20 min |
| Jun 29, 3:42 PM CDT | Special Weather Statement | DLH | Pine | 18 min |
| Jun 29, 4:22 PM CDT | Special Weather Statement | DLH | Pine | 8 min |
| Jun 29, 4:24 PM CDT | Special Weather Statement | DLH | Aitkin | 21 min |
| Jun 29, 4:37 PM CDT | Special Weather Statement | DLH | Pine | 8 min |
| Jun 29, 4:48 PM CDT | Special Weather Statement | DLH | Pine | 27 min |
| Jun 29, 6:34 PM CDT | Special Weather Statement | DLH | Cook | 11 min |
| Jun 29, 6:45 PM CDT | Special Weather Statement | DLH | Cook | 15 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.